# SDR AALA202407017555

- Difficulty date: June 10, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575710080010000
- Part serial: DO2227
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 71,704 hours, 33,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING FLAP REPAIR DOUBLER DEBONDED BETWEEN FLAP RIBS 11 AND 13. REPAIRED FLAP PER SRM 57-53-00-300-119
